American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5540) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Michael N. Dyer and Allan J. Sieradski. A homotopy classification of 2-complexes with finite cyclic fundamental group. Bull. Amer. Math. Soc. 79 (1973) 75-77. MR 0310860.
Abstract, references, and article information   
View Article: PDF

[2] T. A. Chapman. Characterizing shapes of compacta. Bull. Amer. Math. Soc. 78 (1972) 847-851. MR 0300251.
Abstract, references, and article information   
View Article: PDF

[3] R. James Milgram. On the Haefliger knot groups. Bull. Amer. Math. Soc. 78 (1972) 861-865. MR 0315728.
Abstract, references, and article information   
View Article: PDF

[4] A. K. Bousfield and D. M. Kan. Localization and completion in homotopy theory. Bull. Amer. Math. Soc. 77 (1971) 1006-1010. MR 0296935.
Abstract, references, and article information   
View Article: PDF

[5] Peter Hess. Nonlinear functional equations in Banach spaces and homotopy arguments. Bull. Amer. Math. Soc. 77 (1971) 211-215. MR 0275245.
Abstract, references, and article information   
View Article: PDF

[6] David W. Henderson and R. Schori. Topological classification of infinite dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 (1970) 121-124. MR 0251749.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1